National Taiwan Ocean University Institutional Repository:Item 987654321/51950
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 26988/38789
造访人次 : 2345239      在线人数 : 36
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51950

题名: New explicit iteration algorithms for solving coupled continuous Markovian jump Lyapunov matrix equations
作者: Z. Tian
C.M. Fan
Y. Deng
P.H. Wen
贡献者: 國立臺灣海洋大學:河海工程學系
日期: 2018-11
上传时间: 2019-01-09T07:39:59Z
出版者: Journal of the Franklin Institute
摘要: Abstract: In this paper, based on the Smith iteration (Smith, 1968), an inner-outer (IO) iteration algorithm for solving the coupled Lyapunov matrix equations (CLMEs) is presented. First, the IO iteration algorithm for solving the Sylvester matrix equation is proposed, and its convergence is analyzed in detail. Second, the IO iteration algorithm for solving the CLMEs is constructed. By utilizing the latest estimation, a current-estimation-based and two weighted IO iteration algorithms are also given for solving the CLMEs, respectively. Convergence analyses indicate that the iteration solutions generated by these algorithms always converge to the unique solutions to the CLMEs for any initial conditions. Finally, Several numerical examples are provided to show the superiority of the proposed numerical algorithms.
關聯: 335(17) pp.8346-8372
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51950
显示于类别:[河海工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML20检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈